[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.146.176.30. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1985

Quinidine-Induced Vasculitis

Author Affiliations

From the Departments of Medicine A (Drs Shalit, Flugelman, Harats, Galun, Ackerman, and Eliakim) and Pathology (Dr Kopolovic), Hadassah University Hospital, Jerusalem.

Arch Intern Med. 1985;145(11):2051-2052. doi:10.1001/archinte.1985.00360110125026
Abstract

• Four patients developed nonthrombocytopenic purpura two to three weeks after initiation of quinidine therapy. The skin lesions disappeared and did not recur after cessation of quinidine therapy. Histologic examination revealed leukocytoclastic vasculitis with deposition of C3, IgA, and/or IgM in the small dermal vessels. Since quinidine purpura is usually associated with thrombocytopenia, the possibility of leukocytoclastic vasculitis as an additional cause of purpura is stressed.

(Arch Intern Med 1985;145:2051-2052)

×